MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the observation of falsely depressed igf-i (insulin-like growth factor i) results obtained on eight patient samples on an immulite 2000 xpi instrument.For two of the patient sample results, the initial results were accessible to the patients.It is unknown if the erroneous results were accessible to the physician(s); however, no physician questioned the results.For the other six patient sample results, the initial results were not accessible to the patients and were not reported to the physician(s).The samples were repeated on an alternate immulite 2000 xpi instrument.The repeat results were reported, as the correct result, to the physician(s).A correction report was issued for two of the patient samples.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed igf-i results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report falsely depressed igf-i results that were obtained on patient samples on an immulite 2000 xpi instrument.Quality control (qc) was within the customer's acceptable range at the time of the event.The calibration in use at the time of sample processing was performed on (b)(6) 2025 and was found to be acceptable according to the analyzer's historical data.The event log for the period was reviewed, and no messages indicative of mechanical issues or water supply errors were observed.Customer maintenance was up to date, and discordant results were observed only for the igf-i assay.Contamination of the igf-i reagent packs was suspected as a potential cause.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During customer service, the reagent and sample probes were aligned, the drds were aligned, and the lift tube alignment was checked.After interventions, a water test was performed, which failed, and the incubator was thoroughly cleaned, the water lines primed, and the line and substrate vial were decontaminated.The water test failed again.Subsequently, decontamination of the substrate line with naoh and daily maintenance was performed and the water test and operational tests were acceptable.Per the limitations section of the immulite 2000 igf-i instructions for use (ifu): "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr on 16-sep-2025.Additional information 31-oct-2025: siemens healthineers evaluated the information provided.The adjustment in use at the time of sample processing was acceptable, and the quality control (qc) during the evaluated period (august 14 to 16, 2025) was within the customer's acceptable range.Assessment of instrument performance included a review of spy-files.The error logs and maindata for the relevant timeframe had no data available or were deleted.As software error messages are not shown in spy-files and the maindata and errorlogs were not available for the given timeframe, it is unknown if software errors may have contributed to the discordant patient results.A review of the spy-files identified several errors which would trigger a repeat measurement and would not cause a discordant result; however, it was noted that the frequency of these error messages was unexpectedly high for the given timeframe.During the timeframe three different igf-i wedges were in use.There is no evidence found of any occurrences of foam or bubbles on the reagent.The amount of reagent removed when the reagent was aspirated was as expected.A siemens customer service engineer (cse) inspected the customer's instrument.The instrument failed a water test.The cse decontaminated the substrate line with naoh and performed daily maintenance.The water test was repeated and was acceptable.The customer is operational.Based on the available information, the probable cause of the discordant results was due to contamination in the substrate line.The complaint was resolved through routine troubleshooting.The immulite 2000 xpi igf-i kit lot 334 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 IGF-I
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key23064685
Report Number1219913-2025-00169
Device Sequence Number21252793
Product Code CFL
UDI-Device Identifier00630414601236
UDI-Public(01)00630414601236(10)334(17)251126
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model NumberN/A
Device Catalogue Number11128543
Device Lot Number334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown